Optimal spatial adaption to inhomogeneous smoothness: an approach based on kernel estimates with variable bandwidth selectors

Mammen, Enno

Document Type: Article
Year of publication: 1997
The title of a journal, publication series: The Annals of Statistics
Volume: 25
Issue number: 3
Page range: 929 - 947
Place of publication: Cleveland, Ohio [u.a.]
Publishing house: Inst. of Mathematical Statistics
ISSN: 0090-5364
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Mammen, Enno

Google Scholar: Mammen, Enno

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item